# SDR EVCA2013111300051

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N121AE
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- Aircraft time: 26,779 hours, 44,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107049
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE MECHANIC FOUND A CRACK IN CO-PILOT SIDE ROLLER OVER BULKHEAD.
